Arkiv för Matematik

  • Ark. Mat.
  • Volume 20, Number 1-2 (1982), 111-124.

Théorèmes de bidualité locale pour lesDx-modules holonomes

Zoghman Mebkhout

Full-text: Open access

Article information

Source
Ark. Mat., Volume 20, Number 1-2 (1982), 111-124.

Dates
Received: 15 March 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896973

Digital Object Identifier
doi:10.1007/BF02390502

Mathematical Reviews number (MathSciNet)
MR660129

Zentralblatt MATH identifier
0525.32025

Rights
1982 © Institut Mittag Leffler

Citation

Mebkhout, Zoghman. Théorèmes de bidualité locale pour lesD x -modules holonomes. Ark. Mat. 20 (1982), no. 1-2, 111--124. doi:10.1007/BF02390502. https://projecteuclid.org/euclid.afm/1485896973


Export citation

Références

  • J. E. Björk, Rings of differential operators. North-Holland Company — Amsterdam (1979).
  • P. Deligne, Equations différentielles à points singuliers réguliers, Lecture Notes in Math. no163. Berlin-Heidelberg-New York, Springer (1969).
  • A. Grothendieck, Séminaire de géométrie algébrique du Bois Marie 1965–66. Cohomologie l-adique et fonctions L. Lectures Notes in Math. no569. Berlin-Heidelberg-New York, Springer (1977).
  • A. Grothendieck, On the De Rham. Cohomology of Algebraic Varieties Publ. I.H.E.S. 29 (1966), 95–103.
  • M. Kashiwara, On the maximally over determined systems of linear differential equations I. Publ. R.I.M.S. Kyoto University. 10 (1975), 563–579.
  • M. Kashiwara, I. Oshima, System of differential equations with regular singularities and their boundary value problem. Ann of Math. 106 (1977), 145–200.
  • M. Kashiwara, P. Schapira, Micro-Hyperbolic systems. Act Math. 142 (1979), 1–56.
  • M. Kashiwara, T. Kawai, On holonomic systems of micro-differential equations III. (Preprint).
  • J. Hubbard, Transversalité. Séminaire de l'Ecole Normale Supérieure (1973). Astérisque 16 (1974), 33–34.
  • B. Malgrange, Sur les points singuliers réguliers des équations différentielles. Enseignement Math. 20 (1974), 147–176.
  • Z. Mebkhout, Cohomologie locale d'une hypersurface. In fonctions de plusieurs variables complexes III. Lecture Notes in Math. no670, Berlin-Heidelberg-New York, Springer (1977).
  • Z. Mebkhout, Local cohomology of analytic spaces. Publ. R.I.M.S. Kyoto Univers. 12 suppl. (1977), 247–256.
  • Z. Mebkhout, Théorèmes de dualité pour lesDx-modules cohérents. C.R. Acad. Sc. Paris 285 (1977), 785–787.
  • Z. Mebkhout, Cohomologie locale des espaces analytiques complexes. Thèse de Doctorat d'Etat, Université de Paris VII, 126 pages (Fév. 1979).
  • Z. Mebkhout, Sur le problème de Hilbert-Riemann. C.R. Acad. Sc. Paris 290 (1980), 415–417.
  • M. Sato, T. Kawai, M. Kashiwara, Micro-fonctions and Pseudo differential equations. Lecture Notes in Math. no287; 265–529. Berlin-Heidelberg-New York, Springer (1973).
  • J. P. Ramis, Variations sur le thème GAGA, Séminaire Lelong. Lecture Notes in Math. no694. Berlin-Heidelberg-New York, Springer (1978).
  • A. R. P. van den Essen, Fuchsion modules. (Thesis, 1979, Katholieke Universiteit Nymegen, The Netherlands).
  • J. L. Verdier, Catégories dérivées Etat 0. In S. G. A. 4 1/2. Lecture Notes In Math. no569; 262–311. Berlin-Heidelberg-New York, Springer (1977).
  • J. L. Verdier, Dualité dans la cohomologie des espaces localement compacts. Séminaire Bourbaki, no300 (1965–66).
  • J. L. Verdier, Classe d'homologie associée à un cycle. Séminaire de l'Ecole Normale Supérieure. Astérisque 36–37 (1976), 101–151.